Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps; temporarily reduces fever. Capsule shaped tablets.Active Ingredients: Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Sunmark Ibuprofen 200 mg Coated Caplets - 500 ct, Pack of 2
Current Price
$31.47
Average
$27.69
Min Price
$17.1
Max Price
$38.38
Price dynamics
12%
Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps; temporarily reduces fever. Capsule shaped tablets.Active Ingredients: Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
